Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  278.10047
Autor:  Erdös, Paul; Babu, Gutti Jogesh; Ramachandra, K.
Title:  An asymptotic formula in additive number theory. (In English)
Source:  Acta Arith. 28, 405-412 (1976).
Review:  Let {bj } be a sequence of natural numbers satisfying 3 \leq b1 < b2 < b3 ... ,(bi,bj) = 1 if i \ne j and also let sum b-1i be convergent. Let {dj } be the sequence of all natural numbers not divisible by any bj. Then given any natural number n an asymptotic formula for the number of solutions of n = p+d is developed where p runs through primes and d through the number of the sequence {dj }. Some other questions which deal with relaxation of conditions on {bj } are also discussed.
Classif.:  * 11P32 Additive questions involving primes

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page